EconPapers    
Economics at your fingertips  
 

Existence of Solutions for Nonlocal Boundary Value Problems of Higher-Order Nonlinear Fractional Differential Equations

Bashir Ahmad and Juan J. Nieto

Abstract and Applied Analysis, 2009, vol. 2009, 1-9

Abstract:

We study some existence results in a Banach space for a nonlocal boundary value problem involving a nonlinear differential equation of fractional order given by , , , , ,  ,  , . Our results are based on the contraction mapping principle and Krasnoselskii's fixed point theorem.

Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/494720.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/494720.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:494720

DOI: 10.1155/2009/494720

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:494720